MAUDE Adverse Event Report: ARTHREX, INC. TISSUE ELEVATOR, 15 DEG UP, STANDARD; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. TISSUE ELEVATOR, 15 DEG UP, STANDARD; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number TISSUE ELEVATOR, 15 DEG UP, STANDARD
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
Knee scorpions stopped working and 1 x elevator broke during a procedure.The procedure was completed using another knee scorpion and elevator.No patient harm.

Brand Name
TISSUE ELEVATOR, 15 DEG UP, STANDARD
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15093824
Report Number1220246-2022-05305
Device Sequence Number5174689
Product Code MDM
UDI-Device Identifier00888867013346
UDI-Public00888867013346
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTISSUE ELEVATOR, 15 DEG UP, STANDARD
Device Catalogue NumberAR-1344SE-15
Device Lot Number011734
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date07/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown